Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 134, Number 7

All articles in this issue are freely accessible.

Hodge structures on posets
Phil Hanlon.
Proc. Amer. Math. Soc. 134 (2006), 1857-1867
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215112
Failure of Krull-Schmidt for invertible lattices over a discrete valuation ring
Esther Beneish.
Proc. Amer. Math. Soc. 134 (2006), 1869-1873
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215113
On homeomorphisms and quasi-isometries of the real line
Parameswaran Sankaran.
Proc. Amer. Math. Soc. 134 (2006), 1875-1880
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215114
Evaluations of a class of double $L$-values
David Terhune.
Proc. Amer. Math. Soc. 134 (2006), 1881-1889
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215115
All $n$-cotilting modules are pure-injective
Jan Stovícek.
Proc. Amer. Math. Soc. 134 (2006), 1891-1897
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215116
The groupoid algebra of an eigenvalue pattern
Kin-Wai Tsang.
Proc. Amer. Math. Soc. 134 (2006), 1899-1908
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215117
On the invariant translation approximation property for discrete groups
Joachim Zacharias.
Proc. Amer. Math. Soc. 134 (2006), 1909-1916
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215118
On invariant distances on asymptotic Teichmüller spaces
Hideki Miyachi.
Proc. Amer. Math. Soc. 134 (2006), 1917-1925
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215119
Entire pluricomplex Green functions and Lelong numbers of projective currents
Dan Coman.
Proc. Amer. Math. Soc. 134 (2006), 1927-1935
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215761
On the convergence of maximal monotone operators
Jean-Paul Penot and Constantin Zalinescu.
Proc. Amer. Math. Soc. 134 (2006), 1937-1946
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215762
Compact composition operators not in the Schatten classes
Matthew M. Jones.
Proc. Amer. Math. Soc. 134 (2006), 1947-1953
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215763
Hypercyclic subspaces in Fréchet spaces
L. Bernal-González.
Proc. Amer. Math. Soc. 134 (2006), 1955-1961
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215764
On the local structure of rank-one convex hulls
László Székelyhidi Jr..
Proc. Amer. Math. Soc. 134 (2006), 1963-1972
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215765
On a conjecture about MRA Riesz wavelet bases
Bin Han.
Proc. Amer. Math. Soc. 134 (2006), 1973-1983
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215766
An example of application of the Nielsen theory to integro-differential equations
Jan Andres and Tomás Fürst.
Proc. Amer. Math. Soc. 134 (2006), 1985-1993
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215767
The inner amenability of the generalized Thompson group
Gabriel Picioroaga.
Proc. Amer. Math. Soc. 134 (2006), 1995-2002
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215768
Contractible subgraphs and Morita equivalence of graph $C^{*}$-algebras
Tyrone Crisp and Daniel Gow.
Proc. Amer. Math. Soc. 134 (2006), 2003-2013
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215769
Unique continuation for the system of elasticity in the plane
L. Escauriaza.
Proc. Amer. Math. Soc. 134 (2006), 2015-2018
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215770
The numerical index of the $L_{p}$ space
Elmouloudi Ed-Dari and Mohamed Amine Khamsi.
Proc. Amer. Math. Soc. 134 (2006), 2019-2025
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215771
Hyper-reflexivity of free semigroupoid algebras
Frédéric Jaëck and Stephen C. Power.
Proc. Amer. Math. Soc. 134 (2006), 2027-2035
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215772
Nearly monotone spline approximation in $\mathbb{L}_{p}$
K. Kopotun, D. Leviatan and A. V. Prymak.
Proc. Amer. Math. Soc. 134 (2006), 2037-2047
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215773
Lê modules and traces
David B. Massey.
Proc. Amer. Math. Soc. 134 (2006), 2049-2060
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215774
On Korenblum’s maximum principle
Chunjie Wang.
Proc. Amer. Math. Soc. 134 (2006), 2061-2066
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215775
KMS states on C*-algebras associated to expansive maps
Alex Kumjian and Jean Renault.
Proc. Amer. Math. Soc. 134 (2006), 2067-2078
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215776
Extending into isometries of $\mathcal{K}(X,Y)$
T. S. S. R. K. Rao.
Proc. Amer. Math. Soc. 134 (2006), 2079-2082
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215777
Upper and lower bounds for the first Dirichlet eigenvalue of a triangle
Pedro Freitas.
Proc. Amer. Math. Soc. 134 (2006), 2083-2089
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215778
The generalized Lichnerowicz problem: Uniformly quasiregular mappings and space forms
Gaven Martin, Volker Mayer and Kirsi Peltonen.
Proc. Amer. Math. Soc. 134 (2006), 2091-2097
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215779
A hyperfinite inequality for free entropy dimension
Kenley Jung.
Proc. Amer. Math. Soc. 134 (2006), 2099-2108
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215780
$\mathsf{L}^{\mathtt{2}}$-summand vectors in Banach spaces
Antonio Aizpuru and Francisco Javier Garcia-Pacheco.
Proc. Amer. Math. Soc. 134 (2006), 2109-2115
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215781
Isotopic families of contact manifolds for elliptic PDE
Mark L. Agranovsky and E. K. Narayanan.
Proc. Amer. Math. Soc. 134 (2006), 2117-2123
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215782
On maximal operators on $k$-spheres in $\mathbb{Z}^{n}$
Muharem Avdispahic and Lejla Smajlovic.
Proc. Amer. Math. Soc. 134 (2006), 2125-2130
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215783
Spectrum of bilateral shifts with operator-valued weights
A. Bourhim.
Proc. Amer. Math. Soc. 134 (2006), 2131-2137
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215784
A circle packing measurable Riemann mapping theorem
G. Brock Williams.
Proc. Amer. Math. Soc. 134 (2006), 2139-2146
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215785
Strong compactness and a partition property
Pierre Matet.
Proc. Amer. Math. Soc. 134 (2006), 2147-2152
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215786
The Berry-Esseen bound for character ratios
Qi-Man Shao and Zhong-Gen Su.
Proc. Amer. Math. Soc. 134 (2006), 2153-2159
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215787
The product of a Baire space with a hereditarily Baire metric space is Baire
Warren B. Moors.
Proc. Amer. Math. Soc. 134 (2006), 2161-2163
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215788
A note about the shape of attractors of discrete semidynamical systems
Manuel A. Morón and Francisco R. Ruiz del Portal.
Proc. Amer. Math. Soc. 134 (2006), 2165-2167
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2215789